# SDR UIEA2020092952068

- Difficulty date: September 25, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,391 hours, 18,213 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Fault Message
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT MSG.  TRANSFERED TO MDDR 134960, CAT C, DUE 05AUG20 PER MEL 49-11-01A.  RAN APU, PER AMM 49-00-00, NO FAULTS NOTED.  BITE THE APU, PER FIM 49-11, NO FAULTS NOTED.  RAN BOTH PACKS, PER AMM 21-00-00, NO FAULTS NOTED.  RAN BOTH ENGINES, PER AMM 71-00-00, NO FAULTS NOTED.  THIS CLEARS DMI 134960.  MCC NOTIFIED. PLACARDS REMOVED.=
